Web Access Research Portal

Research Output Details

Chick, HL and Gardner, BJ, “Quasiregular torsion rings having isomorphic additive and circle composition groups”, Quaestiones Mathematicae, 22 (3) pp. 371 - 384. ISSN 0379-9468 (1999) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupPure mathematics
Research FieldAlgebra and number theory
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the mathematical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/18464